Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 308, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 26, 2011, 4:55 PM EDT for Duval County, Nassau County, Florida. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2011, 4:55 PM EDT (20:55 UTC)
- Expired
- Sep 26, 2011, 5:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Duval County, FL, Nassau County, FL
The radar
The Jacksonville radar (KJAX), 24 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 5:00 PM EDT | TSTM WND DMG | 5 Ese Arlington, FL | TREES WERE DOWN ON POWER LINES CAUSING POWER OUTAGES. THE TIME OF DAMAGE WAS BASED ON RADAR IMAGERY. |
| Sep 26, 5:00 PM EDT | TSTM WND DMG | 6 Wsw Mayport, FL | TREE DAMAGE OCCURRED ON MCCORMICK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3076 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
252
WUUS52 KJAX 262055
SVRJAX
FLC031-089-262145-
/O.NEW.KJAX.SV.W.0308.110926T2055Z-110926T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
455 PM EDT MON SEP 26 2011
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DUVAL COUNTY IN NORTHEAST FLORIDA
EASTERN NASSAU COUNTY IN NORTHEAST FLORIDA
* UNTIL 545 PM EDT
* AT 455 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR UNF...AND MOVING
NORTH AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MAYPORT...FORT CAROLINE...LITTLE TALBOT ISLAND...TALBOT ISLAND...
OCEANWAY AND AMELIA CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3028 8140 3027 8161 3057 8165 3060 8144
3052 8143 3051 8144 3050 8142 3048 8140
3040 8139
TIME...MOT...LOC 2055Z 178DEG 17KT 3037 8151
$$
PETERSON1 follow-up statement
164
WWUS52 KJAX 262150
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
550 PM EDT MON SEP 26 2011
FLC031-089-262201-
/O.EXP.KJAX.SV.W.0308.000000T0000Z-110926T2145Z/
DUVAL FL-NASSAU FL-
550 PM EDT MON SEP 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NASSAU AND
NORTHEASTERN DUVAL COUNTIES HAS EXPIRED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3028 8140 3027 8161 3057 8165 3060 8144
3052 8143 3051 8144 3050 8142 3048 8140
3040 8139
TIME...MOT...LOC 2055Z 178DEG 17KT 3037 8151
$$
PETERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 2:43 PM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Sep 26, 2:43 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 243 PM EDT MON SEP 26 2011 .SHORT TERM...IT MAY BE SEPT 26 BUT CERTAINLY FEELS MORE LIKE A JULY/AUGUST PATTERN. LATE MORNING AND EARLY AFTERNOON THUNDERSTORMS ONCE AGAIN HAVE DEVELOPED ALONG THE GULF AND ATLANTIC SEA- BREEZES...WITH ACTIVITY AGAIN FORECAST TO INCREASE WHILE SPREADING INLAND THE BALANCE OF THIS AFTERNOON. ATMOSPHERE REMAINS QUITE MOIST AND UNSTABLE WITH STRONG TO PULSE SEVERE THUNDERSTORMS FORECAST. WITH A STEERING MOTION TOWARDS THE EAST...ANOTHER SIGNIFICANT OUTBREAK OF STORMS IS POSSIBLE ALONG THE I-95 CORRIDOR. NUMERICAL MODELS INDICATE SOUTHWEST WINDS WILL PREVAIL IN THE LOWER LEVELS OF THE ATMOSPHERE THROUGH THURSDAY. WE NOW THINK THERE WILL BE A GREATER COVERAGE OF SHOWERS AND STORMS FOR TUESDAY AND WEDNESDAY... ESPECIALLY ALONG THE I-95 CORRIDOR WHERE A SEA- BREEZE COLLISION WILL LIKELY OCCUR EACH AFTERNOON. IN RESPONSE...HAVE INCREASED POPS FOR EACH DAY. TEMPERATURES WILL REMAIN QUITE WARM WITH UPPER 80S/LOWER 90S FORECAST EACH AFTERNOON. THE INTERACTION OF DAYTIME SHOWERS AND STABLE CONDITIONS AT NIGHT WILL PROVIDE FAVORABLE CONDITIONS FOR FOG/LOW CLOUDS TO FORM DURING THE LATE NIGHT/EARLY MORNING TIME-FRAME. FRIDAY...A VIGOROUS MID-LEVEL DISTURBANCE IS FORECAST TO ADVANCE A SURFACE COLD FRONT THROUGH THE AREA...WITH MUCH DRIER AND STABLE CONDITIONS DEVELOPING IN ITS WAKE. .LONG TERM...A LARGE HIGH PRESSURE SYSTEM WILL DOMINATE MUCH OF THE EASTERN UNITED STATES. LOCALLY...DRY CONDITIONS ARE FORECAST ALONG WITH SEASONAL TEMPS. && .AVIATION...SCATTERED STORMS WILL CONTINUE TO DEVELOP AS THE SEA BREEZES MOVE INLAND AND COLLIDE WITH OTHER BOUNDARIES. HAVE VCTS AT ALL TERMINALS UNTIL 00Z. HAVE OCNL MVFR WITH TS AT SSI TIL 20Z. AMENDMENTS MAY NEEDED AT THE OTHER TERMINALS. PATCHY LOW CLOUDS AND FOG EXPECTED TONIGHT AND HAVE OCNL IFR AT GNV AND VQQ BETWEEN 08Z-12Z. && .MARINE...SWELLS CONTINUE TO GRADUALLY INCREASE WITH A 5 FOOT SWELL AT THE ST AUGUSTINE BUOY AND 8 FEET AT THE CANAVERAL EAST BUOY. WILL CONTINUE WITH THE EXERCISE CAUTION FOR THE OFFSHORE LEGS. SOUTHWEST WINDS 10 KNOTS BECOMING EAST IN THE AFTERNOON. SCATTERED SHOWERS AND STORMS. A COLD FRONT WILL MOVE ACROSS THE WATERS FRIDAY NIGHT BRINGING A NORTHEAST SURGE AND POSSIBLE SMALL CRAFT EXERCISE CAUTION CONDITIONS THIS WEEKEND. RIP CURRENTS: A CONTINUED MODERATE RISK INTO TUESDAY DUE TO EASTERLY SWELLS. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 90 70 90 / 20 20 20 50 SSI 74 89 74 87 / 30 20 20 20 JAX 72 90 70 90 / 30 40 20 40 SGJ 74 89 72 89 / 30 30 10 20 GNV 70 90 70 90 / 30 40 10 30 OCF 70 91 69 91 / 30 40 10 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ZAPPE/PETERSON/KEEGAN
Hazardous weather outlook, Sep 26, 11:12 AM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 1112 AM EDT MON SEP 26 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-270915- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1112 AM EDT MON SEP 26 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...MODERATE RISK OF RIP CURRENTS... .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. HIGHEST CHANCES ARE EXPECTED TO OVER EASTERN PORTIONS OF NORTHEAST FLORIDA. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE WITH GUSTY WINDS...EXCESSIVE LIGHTNING...AND POSSIBLY HAIL. THE EXPECTED SLOW MOVING NATURE OF THESE STORMS COULD LEAD TO LOCALIZED FLOODING. STORM MOTION WILL BE EAST TO NORTHEAST AROUND 10 MPH. MODERATE RISK OF RIP CURRENTS FOR TODAY DUE TO EASTERLY SWELLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... MODERATE RISK OF RIP CURRENTS WILL CONTINUE INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ARS
In the hours before
Special weather statement, Sep 26, 3:32 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
332 PM EDT MON SEP 26 2011
FLZ020>022-262015-
COLUMBIA-HAMILTON-SUWANNEE-
332 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
COLUMBIA...SOUTHEASTERN HAMILTON AND NORTHEASTERN SUWANNEE COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 415
PM EDT...
AT 332 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTH OF BELMONT...OR 7 MILES
NORTHEAST OF WHITE SPRINGS...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WINFIELD...WHITE
SPRINGS...SUWANNEE VALLEY AND BELMONT THROUGH 415 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3060 8263 3059 8262 3059 8254 3058 8253
3040 8246 3037 8246 3007 8299 3034 8302
TIME...MOT...LOC 1932Z 248DEG 10KT 3043 8268
PETERSONSpecial weather statement, Sep 26, 3:59 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT MON SEP 26 2011
FLZ024-262045-
NASSAU-
359 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...
AT 359 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES WEST OF YULEE...OR 6 MILES
SOUTHWEST OF ST. MARYS...MOVING NORTHEAST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND YULEE AND FERNANDINA BEACH
THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3054 8157 3055 8159 3056 8159 3056 8161
3057 8161 3059 8163 3057 8166 3063 8175
3074 8167 3065 8142 3064 8143
TIME...MOT...LOC 1959Z 217DEG 3KT 3064 8160
PETERSONSpecial weather statement, Sep 26, 4:11 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
411 PM EDT MON SEP 26 2011
FLZ024-GAZ165-166-262100-
COASTAL CAMDEN-INLAND CAMDEN-NASSAU-
411 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CAMDEN
AND NORTHEASTERN NASSAU COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...
AT 412 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
HARRIETTS BLUFF TO ST. MARYS...MOVING EAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ST. MARYS...KINGSLAND...
HARRIETTS BLUFF...FERNANDINA BEACH...KINGS BAY BASE...HIGH POINT...
DUNGENESS AND CUMBERLAND ISLAND THROUGH 500 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3078 8145 3074 8145 3070 8142 3064 8143
3073 8169 3085 8173 3104 8167 3100 8146
3098 8148 3096 8144 3098 8142 3098 8140
3091 8139
TIME...MOT...LOC 2012Z 259DEG 2KT 3094 8160 3070 8153
ENYEDISpecial weather statement, Sep 26, 4:14 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
414 PM EDT MON SEP 26 2011
GAZ135-136-262115-
APPLING-WAYNE-
414 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN WAYNE
AND EASTERN APPLING COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...
AT 414 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF ODUM TO 3 MILES NORTHEAST OF ODUM...MOVING NORTHEAST AT 20 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND ODUM AND
DOCTORTOWN THROUGH 515 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3190 8211 3185 8209 3183 8205 3183 8201
3179 8198 3180 8195 3166 8183 3167 8181
3164 8178 3162 8179 3161 8202 3170 8218
3187 8224 3191 8214
TIME...MOT...LOC 2014Z 244DEG 15KT 3185 8211 3172 8197
ENYEDISpecial weather statement, Sep 26, 4:32 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
432 PM EDT MON SEP 26 2011
FLZ020-262115-
HAMILTON-
432 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
HAMILTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 515 PM EDT...
AT 432 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES EAST OF WEST LAKE...OR 7 MILES
SOUTH OF JENNINGS...STATIONARY. THIS STRONG THUNDERSTORM WILL ALSO
AFFECT AREAS AROUND WEST LAKE...JENNINGS AND JASPER THROUGH 515 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3062 8317 3060 8289 3043 8299 3042 8307
3044 8309 3042 8314 3044 8321
TIME...MOT...LOC 2032Z 198DEG 2KT 3050 8308
PETERSONSpecial weather statement, Sep 26, 4:39 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
439 PM EDT MON SEP 26 2011
FLZ025-033-262130-
DUVAL-ST. JOHNS-
439 PM EDT MON SEP 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN ST.
JOHNS AND SOUTHEASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...
AT 439 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF BAYARD...OR 5 MILES
WEST OF PALM VALLEY...MOVING NORTH AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAWGRASS...PALM VALLEY...
BAYARD...PONTE VEDRA BEACH...JACKSONVILLE BEACH...SAN PABLO...UNF...
NEPTUNE BEACH...MAYPORT AND FORT CAROLINE THROUGH 530 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3010 8156 3040 8163 3045 8141 3044 8140
3014 8136
TIME...MOT...LOC 2039Z 168DEG 10KT 3021 8148
PETERSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 12:11 AM EDT | Special Weather Statement | JAX | Saint Johns | 49 min |
| Sep 26, 12:23 AM EDT | Special Marine Warning | JAX | 52 min | |
| Sep 26, 1:50 PM EDT | Special Marine Warning | JAX | 85 min | |
| Sep 26, 2:51 PM EDT | Special Weather Statement | JAX | Suwannee | 39 min |
| Sep 26, 3:19 PM EDT | Special Marine Warning | JAX | 116 min | |
| Sep 26, 3:28 PM EDT | Special Weather Statement | JAX | Gilchrist | 47 min |
| Sep 26, 3:29 PM EDT | Areal Flood Advisory | JAX | Hamilton, Suwannee | 61 min |
| Sep 26, 3:32 PM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Sep 26, 3:41 PM EDT | Areal Flood Advisory | JAX | Nassau | 64 min |
| Sep 26, 3:59 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Sep 26, 4:32 PM EDT | Special Weather Statement | JAX | Hamilton | 43 min |
| Sep 26, 4:39 PM EDT | Special Weather Statement | JAX | Duval | 51 min |
| Sep 26, 4:43 PM EDT | Areal Flood Advisory | JAX | Duval, Nassau | 92 min |
| Sep 26, 4:50 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 40 min |
| Sep 26, 4:51 PM EDT | Areal Flood Advisory | JAX | Duval | 84 min |
| Sep 26, 4:57 PM EDT | Areal Flood Advisory | JAX | Suwannee | 63 min |
| Sep 26, 5:04 PM EDT | Special Marine Warning | JAX | 86 min | |
| Sep 26, 5:24 PM EDT | Areal Flood Warning | JAX | Nassau | 2 hr |
| Sep 26, 5:51 PM EDT | Special Weather Statement | JAX | Nassau | 39 min |
| Sep 26, 6:13 PM EDT | Special Weather Statement | JAX | Clay | 47 min |
| Sep 26, 6:17 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Saint Johns | 43 min |
| Sep 26, 6:25 PM EDT | Special Marine Warning | JAX | 63 min | |
| Sep 26, 6:38 PM EDT | Areal Flood Advisory | JAX | Nassau | 82 min |
| Sep 26, 6:49 PM EDT | Special Weather Statement | JAX | Duval | 26 min |
| Sep 26, 6:53 PM EDT | Special Weather Statement | JAX | Saint Johns | 37 min |
| Sep 26, 7:26 PM EDT | Special Weather Statement | JAX | Baker | 34 min |
| Sep 26, 7:34 PM EDT | Areal Flood Advisory | JAX | Clay, Saint Johns | 56 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.